Alert archive / New York / Special Weather Statements in 2021
Special Weather Statement, NWS Albany, NY
NWS Albany, NY issued this special weather statement at Mar 1, 2021, 8:32 PM EST for Hamilton County, Herkimer County, Warren County, New York. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 1, 2021, 8:32 PM EST (01:32 UTC)
- Expired
- Mar 1, 2021, 9:15 PM EST
- In force
- 43 min
- Issued by
- NWS Albany, NY
Counties Hamilton County, NY, Herkimer County, NY, Warren County, NY
The radar
The Ft Drum radar (KTYX), 110 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 1.5 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1297 m above ground
- 0-6 km bulk shear
- 95 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
635
WWUS81 KALY 020132
SPSALY
Special Weather Statement
National Weather Service Albany NY
832 PM EST Mon Mar 1 2021
NYZ032-033-042-020215-
Northern Herkimer-Hamilton-Northern Warren-
832 PM EST Mon Mar 1 2021
...A SNOW SQUALL WILL AFFECT CENTRAL HAMILTON...NORTHWESTERN WARREN
AND NORTHERN HERKIMER COUNTIES...
At 831 PM EST, a snow squall was located along a line extending from
near Newcomb to 6 miles south of Eighth Lake Campground to 9 miles
northeast of Lowville. Movement was southeast at 50 mph.
Winds in excess of 40 mph are possible with this squall.
Visibilities will drop quickly to less than a quarter of a mile in
this squall.
Locations impacted include...
Indian Lake, Speculator, Old Forge, Johnsburg, Lake Pleasant, Inlet,
Blue Mountain Lake, Eagle Point Campground, Big Moose, Scaroon Manor
Public Campground, Lake Durant Campground, Eighth Lake Campground,
Lewey Lake Campground, McKeever, Golden Beach Campground, Moffitt
Beach Campground, Rogers Rock Campground, Limekiln Lake Campground,
Nicks Lake Campground and Chestertown.
This includes Interstate 87 between exits 25 and 26.
Use extra caution if you must travel into or through this snow
squall. Rapid changes in visibility and potentially slick roads are
likely to lead to accidents. Consider delaying travel until the
squall passes your location.
LAT...LON 4397 7425 4392 7434 4381 7422 4383 7415
4380 7405 4374 7406 4380 7347 4338 7403
4351 7510 4392 7515 4377 7476 4406 7427
TIME...MOT...LOC 0131Z 301DEG 44KT 4402 7425 4368 7469 4384 7531
$$
DBTWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Mar 1, 6:59 PM EST, 1 hour 33 minutes earlier.
Area forecast discussion, Mar 1, 6:59 PM EST, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
659 PM EST Mon Mar 1 2021
.UPDATE...
Watching upstream trends on radar, observations and NY Mesonet
as snow showers/squalls were fasting approaching as short wave
was tracking east-southeast across the St Lawrence Valley. The
core of the strongest winds will be in the region shortly and
per HRRR/NAM3km seems the window is open til about 03Z for the
max wind potential as H925-850 magnitudes of at or better than
50kts are expected. In fact, VWP from our 88D shows a steady
descent within the atmosphere in the 50kt winds (currently near
5k feet). So main update was to sky coverage per satellite
observations with a period of clearing across Berks and
Litchfield County, winds and gusts along with snow
showers/squalls.
&&
.SYNOPSIS...
Turning much colder tonight along with strong to damaging
wind gusts occurring. Scattered snow showers along with a few
embedded heavier squalls are possible this evening. The combination
of the winds and cold temperatures will result in dangerous wind
chills overnight into Tuesday morning, especially in the higher
terrain. The blustery and cold conditions will persist into Tuesday..
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
High Wind Warning in effect for the Mohawk and Schoharie
Valleys, northern Catskills, Helderbergs and the Capital
District through 1 PM Tuesday...
Wind Advisory in effect for the rest of the area through 1 PM
Tuesday...
Wind Chill Advisory in effect for the western/southern
Adirondacks, western Mohawk Valley, Schoharie County, eastern
Catskills, southern Green Mountains and Berkshires from late
this evening through much of Tuesday morning...
Forecast remains on track. The region will be impacted by the
passage of an Arctic front. Much colder air will be ushered on
very strong and gusty winds tonight. Temperatures will tumble
with lows all the down into the single digits with below zero
values across the southern Adirondacks and higher terrain of the
southern Green Mountains and teens in the mid-Hudson Valley.
Already brisk and gusty westerly winds with winds becoming
stronger with the passage of the Arctic boundary. Winds will
shift more to the northwest with sustained speeds increasing to
20 to 30 mph. Deeper mixing with result in stronger gusts of 50
to 60 mph across the area. The strongest winds will occur
tonight into early Tuesday morning.
The combination of the winds and much cold temperatures will
result in dangerous wind chills overnight especially in the
higher terrain. Frostbite on exposed skin in as little as 30
minutes.
This evening scattered snow showers will occur across the area
with a few embedded heavier squalls are possible resulting in
a sharp reductions in visibility along with roadways becoming
slippery. This combined with dropping temperatures increases
the risk of untreated surfaces becoming slippery.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/...
Higher pressure builds in at surface Tuesday however pressure
gradient across the region remains tight so strong and gusty
winds will persist. They will begin to weaken during the
afternoon and most notably in the evening. Despite sunshine it
will be a cold day with highs mainly in the 20s with teens in
the southern Adirondacks and higher terrain of the southern
Green Mountains and around freezing in the mid-Hudson Valley.
Ridging will try to build in aloft however another northern
stream short wave will be on the approach suppressing it. This
next system will be much weaker and will dampen as it moves
through. Not nearly as cold Tuesday night, near seasonable
levels, in the teens and lower 20s. Temperatures are expected
to bounced back up to above normal Wednesday, 30s and 40s, with
any snow showers limited to mainly the higher higher terrain to
the northwest.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
Generally, a rather minimal impact period of weather across the
region as we remain within the northwest flow regime which will keep
temperatures on the cooler side and low probabilities of snow
showers (mainly across the higher terrain).
A backdoor cold frontal boundary is expected to slide southward
Thursday with mainly some clouds but a notable wind shift and a drop
in the dewpoints. Could be a snow shower across the highest
terrain. As H850 temperatures fall back well into the negative
teens, look for highs into the 20s and 30s and overnight lows into
the teens and 20s (which is near normal for the start of March).
Friday, another boundary approaches from the north with some
increase in baroclinicity and moisture wrapping in around upper low
over the Canadian Maritimes. So some additional cloud coverage,
mainly north of I90, as some potential for Lake Ontario seeder-
feeder to commence and bring some snow showers across the higher
terrain and western Mohawk Valley. A little cooler on Friday with
mainly 20s to lower 30s for Capital Region and through the mid-
Hudson Valley and southern Litchfield County.
The weekend, combination of some boundaries drifting southward with
a digging upper trough across the northeast and mid-Atlantic to keep
our weather a bit unsettled with small chances of snow showers.
Again, minimal impacts are anticipated at this time with
temperatures averaging below normal.
&&
.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
A strong arctic cold front will arrive shortly with snow
showers or even some brief snow squalls possible. During any
snow squalls or strong snow showers, MVFR or brief IFR ceilings
and visibilities may be possible. Due to low confidence of the
exact placement of any snow squalls, we continued with the
previous excellent forecasts to only show MVFR conditions in
the TEMPO group through this evening.
Winds might be a little lull at the moment, however, a shift to
the west-northwest and become very strong through the remainder
of the evening and overnight period. Sustained winds will range
15 to 25kts with gusts to 30 to 45kts. The strongest wind gusts
are expected at ALB and PSF where brief gusts up to 50kts
cannot be ruled out during this evening. After 05Z, strong
winds will continue with sustained winds 12 to 22kts and gusts
to 30-40kts possible through 10-12 UTC. After 12 UTC, winds will
gradually weaken through the end of the TAF period.
Outlook...
Tuesday Night: No Operational Impact. NO SIG WX.
Wednesday: No Operational Impact. NO SIG WX.
Wednesday Night: Low Operational Impact. Slight Chance of SHRA...SHSN.
Thursday: Low Operational Impact. Breezy. NO SIG WX.
Thursday Night: No Operational Impact. NO SIG WX.
Friday: Low Operational Impact. Breezy. NO SIG WX.
Friday Night: No Operational Impact. NO SIG WX.
Saturday: No Operational Impact. NO SIG WX.
&&
.HYDROLOGY...
No hydrologic issues are expected through the upcoming week.
Some melting and sublimation of the snowpack in the valleys is
expected during the day time over the next several days with the
exception of Tuesday as much colder air returns with sub-freezing
temperatures expected to linger into Wednesday morning. River
forecasts show minor up and down changes in river flows due to
the diurnal freeze/thaw cycle. River ice is not expected to
break up over the next several days.
Mainly dry weather is expected for the remainder of the week,
with below normal temperatures.
For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Wind Advisory until 1 PM EST Tuesday for CTZ001-013.
NY...Wind Advisory until 1 PM EST Tuesday for NYZ032-033-041>043-
054-059>061-063>066-082>084.
Wind Chill Advisory from midnight tonight to 11 AM EST Tuesday
for NYZ038-047-058-063.
High Wind Warning until 1 PM EST Tuesday for NYZ038>040-
047>053-058.
Wind Chill Advisory from 11 PM this evening to 11 AM EST
Tuesday for NYZ032-033-042-082.
MA...Wind Advisory until 1 PM EST Tuesday for MAZ001-025.
Wind Chill Advisory from midnight tonight to 11 AM EST Tuesday
for MAZ001-025.
VT...Wind Advisory until 1 PM EST Tuesday for VTZ013>015.
Wind Chill Advisory from 11 PM this evening to 11 AM EST
Tuesday for VTZ013-014.
&&
UPDATE...BGM
SYNOPSIS...IAA
NEAR TERM...IAA/BGM
SHORT TERM...IAA
LONG TERM...BGM
AVIATION...BGM/Speciale
HYDROLOGY...NWS Staff
www.weather.gov/albanyHazardous weather outlook, Mar 1, 7:09 PM EST, 1 hour 23 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 709 PM EST Mon Mar 1 2021 CTZ001-013-NYZ041-043-054-059>061-064>066-083-084-VTZ015-021200- Northern Litchfield-Southern Litchfield-Northern Saratoga- Northern Washington-Eastern Rensselaer-Eastern Greene- Western Columbia-Eastern Columbia-Eastern Ulster-Western Dutchess- Eastern Dutchess-Southeast Warren-Southern Washington- Eastern Windham- 709 PM EST Mon Mar 1 2021 ...WIND ADVISORY IN EFFECT UNTIL 1 PM EST TUESDAY... This Hazardous Weather Outlook is for northwestern Connecticut, the Lake George Saratoga Region, Taconics and mid Hudson Valley of eastern New York, and eastern Windham County of southern Vermont. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to relay wind damage reports to the National Weather Service in Albany New York. MAZ001-025-NYZ063-021200- Northern Berkshire-Southern Berkshire-Western Ulster- 709 PM EST Mon Mar 1 2021 ...WIND ADVISORY IN EFFECT UNTIL 1 PM EST TUESDAY... ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM EST TUESDAY... This Hazardous Weather Outlook is for western Massachusetts and western Ulster County of east central New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Wind Chill Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Wind Chill Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to relay wind damage reports to the National Weather Service in Albany New York. NYZ039-040-048>053-021200- Southern Fulton-Montgomery-Western Schenectady-Eastern Schenectady- Southern Saratoga-Western Albany-Eastern Albany-Western Rensselaer- 709 PM EST Mon Mar 1 2021 ...HIGH WIND WARNING IN EFFECT UNTIL 1 PM EST TUESDAY... This Hazardous Weather Outlook is for the Mohawk and Schoharie Valleys, northern Catskills, Helderbergs and the Capital District of eastern New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to relay wind damage reports to the National Weather Service in Albany New York. NYZ038-047-058-021200- Southern Herkimer-Schoharie-Western Greene- 709 PM EST Mon Mar 1 2021 ...HIGH WIND WARNING IN EFFECT UNTIL 1 PM EST TUESDAY... ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM EST TUESDAY... This Hazardous Weather Outlook is for southern Herkimer, Schoharie and western Greene Counties of eastern New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. Wind Chill Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. Wind Chill Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to relay wind damage reports to the National Weather Service in Albany New York. NYZ032-033-042-082-VTZ013-014-021200- Northern Herkimer-Hamilton-Northern Warren-Northern Fulton- Bennington-Western Windham- 709 PM EST Mon Mar 1 2021 ...WIND ADVISORY IN EFFECT UNTIL 1 PM EST TUESDAY... ...WIND CHILL ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 11 AM EST TUESDAY... This Hazardous Weather Outlook is for the western and southern Adirondacks of eastern New York and the southern Green Mountains of Vermont. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Wind Chill Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Wind Chill Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to relay wind damage reports to the National Weather Service in Albany New York.
In the hours before
Special weather statement, Mar 1, 7:41 PM EST, 51 minutes before
Special Weather Statement
National Weather Service Albany NY
741 PM EST Mon Mar 1 2021
NYZ032-033-020130-
Northern Herkimer-Hamilton-
741 PM EST Mon Mar 1 2021
...SNOW SHOWERS WILL AFFECT NORTHWESTERN HAMILTON AND NORTHERN
HERKIMER COUNTIES...
At 740 PM EST, snow showers were located along a line extending from
near Piercefield to near Star Lake to 11 miles east of Carthage.
Movement was east at 50 mph.
Winds in excess of 30 mph and visibilities less than half a mile are
possible with these showers. Roads may become snow covered and
slippery.
Locations impacted include...
Inlet, Blue Mountain Lake, Lake Eaton Campground, Brown Tract Pond
Campground, Big Moose, Lake Durant Campground, Eighth Lake
Campground, Eagle Bay, Forked Lake Public Campground, Raquette Lake,
Golden Beach Campground, Long Lake, Eagle Nest, Little Rapids, Beaver
River, Quaker Beach, Deerland, Sabattis, Partlow and Robinwood.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.
LAT...LON 4397 7425 4392 7434 4385 7426 4368 7465
4384 7514 4410 7517 4405 7505 4412 7428
TIME...MOT...LOC 0040Z 288DEG 45KT 4427 7456 4415 7499 4398 7538
DBTSpecial weather statement, Mar 1, 8:07 PM EST, 25 minutes before
Special Weather Statement
National Weather Service Albany NY
807 PM EST Mon Mar 1 2021
NYZ058-059-063-064-020130-
Western Ulster-Eastern Greene-Western Greene-Eastern Ulster-
807 PM EST Mon Mar 1 2021
...SNOW SHOWERS WILL AFFECT NORTHEASTERN ULSTER AND GREENE
COUNTIES...
At 806 PM EST, snow showers were located along a line extending from
near Coxsackie to Hunter to near Roxbury. Movement was east at 40
mph.
Winds in excess of 40 mph and visibility less than a quarter mile
are possible with these showers. Roads may become snow covered and
slippery.
Locations impacted include...
Hunter, Woodstock, Windham, Prattsville, Lanesville, North-South Lake
Campground, Cairo, Durham, Ashland, Jewett, Centerville, Lexington,
Tannersville, West Settlement, Manorville, North Lexington,
Maplecrest, Shultis Corners, Round Top and Result.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.
LAT...LON 4235 7443 4237 7436 4236 7434 4236 7429
4239 7425 4240 7422 4245 7389 4233 7391
4201 7404 4215 7448 4217 7445 4220 7454
TIME...MOT...LOC 0106Z 290DEG 35KT 4238 7386 4223 7420 4224 7464
DBTSpecial weather statement, Mar 1, 8:12 PM EST, 20 minutes before
Special Weather Statement
National Weather Service Albany NY
812 PM EST Mon Mar 1 2021
NYZ047>054-059-020200-
Eastern Albany-Western Rensselaer-Eastern Schenectady-Eastern
Greene-Schoharie-Eastern Rensselaer-Western Schenectady-Southern
Saratoga-Western Albany-
812 PM EST Mon Mar 1 2021
...A SNOW SQUALL WILL AFFECT SCHENECTADY...ALBANY...SOUTH CENTRAL
SARATOGA...SCHOHARIE AND SOUTHERN RENSSELAER COUNTIES...
At 811 PM EST, a snow squall was located along a line extending from
near Latham to Berne to near Laurens. Movement was southeast at 35
mph.
Winds in excess of 40 mph and visibilities less than a quarter mile
are possible with this squall. Roads may become snow covered and
slippery.
Locations impacted include...
Albany, Schenectady, Troy, Rotterdam, East Greenbush, Cohoes,
Watervliet, Rensselaer, Colonie, Scotia, Cobleskill, Nassau, Delmar,
Latham, Jefferson, Guilderland, Niskayuna, Duanesburg, Menands and
Westerlo.
This includes the following highways...
Interstate 88 between exits 20 and 25.
Interstate 90 between exits 10 and 26.
Interstate 890 between exits 1a and 9.
Interstate 87 between exits 21A and 7.
Interstate 787 between exits 1 and 9.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.
LAT...LON 4262 7463 4270 7465 4273 7429 4291 7399
4264 7331 4262 7331 4246 7378 4242 7403
4243 7403 4241 7425 4238 7425 4237 7437
4237 7438 4236 7444 4242 7462 4252 7471
TIME...MOT...LOC 0111Z 308DEG 31KT 4277 7377 4263 7416 4257 7503
DBTSpecial weather statement, Mar 1, 8:20 PM EST, 12 minutes before
Special Weather Statement
National Weather Service Albany NY
820 PM EST Mon Mar 1 2021
MAZ001-NYZ050-053-054-VTZ013>015-020200-
Northern Berkshire-Western Rensselaer-Eastern Rensselaer-Southern
Saratoga-Eastern Windham-Western Windham-Bennington-
820 PM EST Mon Mar 1 2021
...A SNOW SQUALL WILL AFFECT NORTHEASTERN BERKSHIRE...NORTHERN
RENSSELAER...SOUTHERN BENNINGTON AND WINDHAM COUNTIES...
At 818 PM EST, a snow squall was located along a line extending from
near Newfane to Center Brunswick. Movement was east at 60 mph.
Winds in excess of 40 mph are possible with this squall.
Visibilities will drop quickly to less than a quarter of a mile in
this squall.
Locations impacted include...
Troy, Bennington, North Adams, Brattleboro, Hoosick Falls, Stratton,
Adams, Williamstown, Shaftsbury, Pownal, Putney, Vernon, Grafton,
Waterford, Berlin, Wilmington, Stamford, Readsboro, Florida and
Newfane.
Use extra caution if you must travel into or through this snow
squall. Rapid changes in visibility and potentially slick roads may
lead to accidents. Consider delaying travel until the squall passes
your location.
LAT...LON 4295 7253 4288 7255 4277 7252 4277 7249
4273 7246 4274 7302 4270 7302 4270 7295
4267 7300 4266 7296 4258 7297 4263 7330
4280 7372 4281 7372 4295 7338 4294 7328
4299 7327 4309 7302 4300 7244
TIME...MOT...LOC 0118Z 279DEG 50KT 4297 7275 4278 7363
DBTLocal storm report, Mar 1, 8:24 PM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
824 PM EST MON MAR 1 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM NON-TSTM WND DMG 1 ENE DORSET 43.26N 73.07W
03/01/2021 BENNINGTON VT PUBLIC
REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
SHINGLES BLOWN OFF.
&&Special weather statement, Mar 1, 8:32 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Albany NY
832 PM EST Mon Mar 1 2021
NYZ032-033-042-020215-
Northern Herkimer-Hamilton-Northern Warren-
832 PM EST Mon Mar 1 2021
...A SNOW SQUALL WILL AFFECT CENTRAL HAMILTON...NORTHWESTERN WARREN
AND NORTHERN HERKIMER COUNTIES...
At 831 PM EST, a snow squall was located along a line extending from
near Newcomb to 6 miles south of Eighth Lake Campground to 9 miles
northeast of Lowville. Movement was southeast at 50 mph.
Winds in excess of 40 mph are possible with this squall.
Visibilities will drop quickly to less than a quarter of a mile in
this squall.
Locations impacted include...
Indian Lake, Speculator, Old Forge, Johnsburg, Lake Pleasant, Inlet,
Blue Mountain Lake, Eagle Point Campground, Big Moose, Scaroon Manor
Public Campground, Lake Durant Campground, Eighth Lake Campground,
Lewey Lake Campground, McKeever, Golden Beach Campground, Moffitt
Beach Campground, Rogers Rock Campground, Limekiln Lake Campground,
Nicks Lake Campground and Chestertown.
This includes Interstate 87 between exits 25 and 26.
Use extra caution if you must travel into or through this snow
squall. Rapid changes in visibility and potentially slick roads are
likely to lead to accidents. Consider delaying travel until the
squall passes your location.
LAT...LON 4397 7425 4392 7434 4381 7422 4383 7415
4380 7405 4374 7406 4380 7347 4338 7403
4351 7510 4392 7515 4377 7476 4406 7427
TIME...MOT...LOC 0131Z 301DEG 44KT 4402 7425 4368 7469 4384 7531
DBTThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 7:05 PM EST | Special Weather Statement | ALY | Fulton, Montgomery, Saratoga, Schenectady | 25 min |
| Mar 1, 7:23 PM EST | Special Weather Statement | ALY | Albany, Montgomery, Schoharie | 52 min |
| Mar 1, 7:28 PM EST | Special Weather Statement | ALY | Rensselaer, Saratoga, Schenectady, Washington | 47 min |
| Mar 1, 7:41 PM EST | Special Weather Statement | ALY | Hamilton | 49 min |
| Mar 1, 8:07 PM EST | Special Weather Statement | ALY | Greene | 23 min |
| Mar 1, 8:12 PM EST | Special Weather Statement | ALY | Albany, Rensselaer, Schenectady, Schoharie | 48 min |
| Mar 1, 8:40 PM EST | Special Weather Statement | ALY | Columbia, Greene | 50 min |
| Mar 1, 9:42 PM EST | Special Weather Statement | ALY | Hamilton, Herkimer | 33 min |
| Mar 1, 10:17 PM EST | Special Weather Statement | ALY | Greene | 58 min |
| Mar 1, 11:20 PM EST | Special Weather Statement | ALY | Greene | 55 min |
| Mar 1, 8:20 PM EST | Special Weather Statement | ALY | Bennington, Windham | 40 min |
| Mar 1, 10:31 PM EST | Special Weather Statement | ALY | Windham | 59 min |
| Mar 2, 12:28 AM EST | Special Weather Statement | ALY | Bennington | 47 min |
Nearby
Special Weather Statements in New York, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.